Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Sign properties of Green's functions for a family of two-point boundary value problems


Authors: Paul W. Eloe and Jerry Ridenhour
Journal: Proc. Amer. Math. Soc. 120 (1994), 443-452
MSC: Primary 34C10; Secondary 34B27
MathSciNet review: 1172948
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Sign properties of and comparison theorems for Green's functions of a family of two-point boundary value problems for a general ordinary differential operator are obtained. The results extend known results for a two-term ordinary differential operator.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10, 34B27

Retrieve articles in all journals with MSC: 34C10, 34B27


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1172948-1
PII: S 0002-9939(1994)1172948-1
Article copyright: © Copyright 1994 American Mathematical Society